Discrete Mathematics & Theoretical Computer Science, Vol 9, No 1 (2007)

Font Size:  Small  Medium  Large

Note on the weighted internal path length of b-ary trees

Ludger Rüschendorf, Eva-Maria Schopp


In a recent paper Broutin and Devroye (2005) have studied the height of a class of edge-weighted random trees.This is a class of trees growing in continuous time which includes many wellknown trees as examples. In this paper we derive a limit theorem for the internal path length for this class of trees.For the proof we extend a limit theorem in Neininger and Rüschendorf (2004) to recursive sequences of random variables with continuous time parameter.

Full Text: PDF PostScript